Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a licensed practical nurse concerning a 16 year old female with seasonal allergy who on 29-AUG-2006 was vaccinated intramuscularly with a first dose of Gardasil. On 06-NOV-2006, the patient was vaccinated intramuscularly with a second dose of Gardasil. It was reported that the patient received the first and second dose without incident. On 15-FEB-2007, the patient was vaccinated intramuscularly with a third dose of Gardasil. Concomitant therapy included Loratadine. On 16-FEB-2007, at midnight, the patient developed nausea and vomiting that lasted until 14:00 and the patient recovered. Unspecified medical attention was sought. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166